# SDR MDR04048

- Difficulty date: April 12, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: CGESG
- Make and model: Skrsky S64E
- Aircraft serial: 64065
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 6516100010041
- Condition: Cracked
- Location: Tail Rotor
- Component: T/R Blade
- Component part number: 6516100001042
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE POCKET (PN 6516100010041) WAS FOUND CRACKED ON THE OB SIDE APPROX 6 INCHES FROM THE LE AND 56.5 INCHES FROM THE TIP END.  THE CRACK RUNS UNDER THE STIFFENER ON THE POCKET.  THE CRACK IS APPROXIMATELY 1.25 INCHES IN LENGTH.  PROBABLE CAUSE IS ROUGH EDGES ON SKIN.
